|Summary sheet: 4-CMA|
4-Chloromethamphetamine (also known as 4-CMA and para-Chloromethamphetamine) is a novel, synthetic substituted amphetamine that induces a mixture of entactogenic and stimulant effects when administered. 4-CMA is a prodrug for 4-CA, which is known for its severe neurotoxicity and was found to selectively destruct serotonergic neurons in animal study.
The use of this substance is strongly discouraged and it is recommended to use harm reduction practices if done anyway.
History and culture
This History and culture section is a stub.
As a result, it may contain incomplete or wrong information. You can help by expanding it.
|This subjective effects section is a stub.|
As such, it is still in progress and may contain incomplete or wrong information.
You can help by expanding or correcting it.
Disclaimer: The effects listed below cite the Subjective Effect Index (SEI), a research literature based on anecdotal reports and the personal experiences of PsychonautWiki contributors. As a result, they should be regarded with a healthy degree of skepticism. It is worth noting that these effects will not necessarily occur in a predictable or reliable manner, although higher doses are more liable to induce the full spectrum of effects. Likewise, adverse effects become much more likely with higher doses and may include addiction, serious injury, or death.
If applicable, a brief paragraph summary of the substance's visual effects may be included here.
You may select visual effects to add below here.
If applicable, a brief paragraph summary describing the visual geometry produced by the substance may be included here.
If applicable, a brief summary of the substance's visual effects profile may be written here.
There are currently 0 experience reports which describe the effects of this substance in our experience index.
Additional experience reports can be found here:
Toxicity and harm potential
This toxicity and harm potential section is a stub.
As a result, it may contain incomplete or even dangerously wrong information. You can help by expanding upon or correcting it.
It is strongly recommended that one use harm reduction practices when using this substance.
Tolerance and addiction potential
Although many psychoactive substances are reasonably safe to use on their own, they can suddenly become dangerous or even life-threatening when combined with other substances. The following list includes some known dangerous combinations (although it is not guaranteed to include all of them). Independent research (e.g. Google, DuckDuckGo) should always be conducted to ensure that a combination of two or more substances is safe to consume. Some of the listed interactions have been sourced from TripSit.
- Alcohol - Drinking alcohol on stimulants is considered risky because it reduces the sedative effects of the alcohol that the body uses to gauge drunkenness. This often leads to excessive drinking with greatly reduced inhibitions, increasing the risk of liver damage and increased dehydration. The effects of stimulants will also allow one to drink past a point where they might normally pass out, increasing the risk. If you do decide to do this then you should set a limit of how much you will drink each hour and stick to it, bearing in mind that you will feel the alcohol and the stimulant less.
- GHB/GBL - Stimulants increase respiration rate allowing a higher dose of sedatives. If the stimulant wears off first then the depressant effects of the GHB/GBL may overcome the user and cause respiratory arrest.
- Opioids - Stimulants increase respiration rate allowing a higher dose of opiates. If the stimulant wears off first then the opiate may overcome the patient and cause respiratory arrest.
- Cocaine - This combination of stimulants will increase strain on the heart. It is not favored as cocaine has a mild blocking effect on dopamine releasers like amphetamine.
- Caffeine - This combination of stimulants is generally considered unnecessary and may increase strain on the heart, as well as potentially causing anxiety and physical discomfort.
- Tramadol - Tramadol and stimulants both increase the risk of seizures.
- DXM - Both substances raise heart rate, in extreme cases, panic attacks caused by these substances have led to more serious heart issues.
- Ketamine - No unexpected interactions. Likely to increase blood pressure but not an issue with sensible doses. Moving around on high doses of this combination may be ill advised due to risk of physical injury.
- PCP - Increases risk of tachycardia, hypertension, and manic states.
- Methoxetamine - Increases risk of tachycardia, hypertension, and manic states.
- Psychedelics - Increases risk of anxiety, paranoia, and thought loops.
- 25x-NBOMe - Amphetamines and NBOMes both provide considerable stimulation that when combined they can result in tachycardia, hypertension, vasoconstriction and, in extreme cases, heart failure. The anxiogenic and focusing effects of stimulants are also not good in combination with psychedelics as they can lead to unpleasant thought loops. NBOMes are known to cause seizures and stimulants can increase this risk.
- Cannabis - Stimulants increase anxiety levels and the risk of thought loops and paranoia which can lead to negative experiences.
- Psilocybin mushrooms
- MAOIs - MAO-B inhibitors can increase the potency and duration of phenethylamines unpredictably. MAO-A inhibitors with amphetamine can lead to hypertensive crises.
This legality section is a stub.
As such, it may contain incomplete or wrong information. You can help by expanding it.
(List along order below)
- APA formatted reference
Please see the citation formatting guide if you need assistance properly formatting citations.
- Miller, Krys J.; Anderholm, David C.; Ames, Matthew M. (1986). "Metabolic activation of the serotonergic neurotoxin para-chloroamphetamine to chemically reactive intermediates by hepatic and brain microsomal preparations". Biochemical Pharmacology. 35 (10): 1737–1742. doi:10.1016/0006-2952(86)90332-1. ISSN 0006-2952.